| Catalog Number |
1014936 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a cartridge alarm occurred during insulin delivery.There was no adverse impact to the customer¿s blood glucose value.Reportedly, the customer contacted the healthcare provider to obtain alternate insulin therapy.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: unknown / unknown / unknown.